Alert archive / California / Storm Watches in 2026

Storm Watch 2, NWS Eureka, CA

February 19, 2026

NWS Eureka, CA issued this storm watch at Feb 19, 2026, 3:22 PM PST. It took effect at Feb 21, 2026, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2026, 3:22 PM PST (23:22 UTC)
In effect from
Feb 21, 2026, 7:00 AM PST
Expired
Feb 20, 2026, 10:20 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

984 
WHUS76 KEKA 192322
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
322 PM PST Thu Feb 19 2026

PZZ475-200730-
/O.EXT.KEKA.GL.W.0005.000000T0000Z-260220T0600Z/
/O.NEW.KEKA.SR.A.0002.260221T2100Z-260222T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
322 PM PST Thu Feb 19 2026

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...
...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 30 kt and seas 14 to 16 feet. For the Storm Watch, 
  south winds 35 to 45 kt with gusts up to 60 kt and seas 13 to 
  18 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 10 PM PST this evening. For 
  the Storm Watch, from Saturday afternoon through late Saturday 
  night.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ455-200600-
/O.EXT.KEKA.GL.W.0005.000000T0000Z-260220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
322 PM PST Thu Feb 19 2026

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 11 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-200730-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.NEW.KEKA.GL.A.0006.260221T0600Z-260221T1500Z/
/O.NEW.KEKA.SR.A.0002.260221T1500Z-260222T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
322 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
...STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 10 to 15 feet. For the Gale 
  Watch, southeast winds 30 to 35 kt with gusts up to 45 kt and 
  seas 5 to 8 feet possible. For the Storm Watch, south winds 35 
  to 45 kt with gusts up to 60 kt and seas 13 to 18 feet 
  possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Friday. 
  For the Gale Watch, from Friday evening through Saturday 
  morning. For the Storm Watch, from Saturday morning through 
  late Saturday night.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ450-200730-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.NEW.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
Pt St George to Cape Mendocino out 10 nm-
322 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 30 kt and seas 9 to 13 feet. For the Gale 
  Watch, southeast winds 30 to 40 kt with gusts up to 55 kt and 
  seas 6 to 11 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Friday. 
  For the Gale Watch, from late Friday night through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
233 
WHUS76 KEKA 200729
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1129 PM PST Thu Feb 19 2026

PZZ475-201530-
/O.EXB.KEKA.SC.Y.0018.000000T0000Z-260220T1400Z/
/O.EXB.KEKA.GL.A.0006.260221T0600Z-260221T2100Z/
/O.CON.KEKA.SR.A.0002.260221T2100Z-260222T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1129 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt
  with gusts to 25 kt and seas 9 to 14 feet. For the Gale Watch,
  southeast winds 25 to 35 kt with localized gusts to 50 kt and
  seas 10 to 15 feet possible. For the Storm Watch, southeast
  winds 35 to 45 kt with gusts to 60 kt and seas 13 to 18 feet 
  possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 AM PST Friday. 
  For the Gale Watch, from Friday evening through Saturday 
  afternoon. For the Storm Watch, from Saturday afternoon 
  through late Saturday night.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ455-201530-
/O.EXB.KEKA.SC.Y.0018.000000T0000Z-260220T1400Z/
/O.EXA.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
1129 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt
  with gusts to 25 kt and seas 7 to 12 feet. For the Gale Watch,
  southeast winds 30 to 40 kt with localized gusts to 55 kt and 
  seas 9 to 14 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 6 AM PST Friday. 
  For the Gale Watch, from late Friday night through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-201530-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.CON.KEKA.GL.A.0006.260221T0600Z-260221T1500Z/
/O.CON.KEKA.SR.A.0002.260221T1500Z-260222T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1129 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 15 kt
  with gusts to 25 kt and seas 10 to 12 feet. For the Gale Watch,
  south winds 30 to 35 kt with localized gusts to 50 kt and seas 9
  to 14 feet possible. For the Storm Watch, south winds 40 to 50
  kt with gusts to 60 kt and seas 19 to 24 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Friday. 
  For the Gale Watch, from Friday evening through Saturday 
  morning. For the Storm Watch, from Saturday morning through 
  late Saturday night.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ450-201530-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.CON.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
Pt St George to Cape Mendocino out 10 nm-
1129 PM PST Thu Feb 19 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, seas 8 to 10 feet. For the
  Gale Watch, southeast winds 25 to 35 kt with localized gusts to
  55 kt and seas 8 to 13 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Friday. 
  For the Gale Watch, from late Friday night through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
618 
WHUS76 KEKA 201044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 AM PST Fri Feb 20 2026

PZZ470-201845-
/O.EXP.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.CON.KEKA.GL.A.0006.260221T0600Z-260221T1500Z/
/O.CON.KEKA.SR.A.0002.260221T1500Z-260222T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PST Fri Feb 20 2026

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...For the Gale Watch, south winds 30 to 35 kt with gusts 
  up to 50 kt and seas 9 to 14 feet possible. For the Storm 
  Watch, south winds 40 to 50 kt with gusts up to 60 kt and seas 
  19 to 24 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Watch, from this evening through Saturday 
  morning. For the Storm Watch, from Saturday morning through 
  late Saturday night.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ450-201845-
/O.EXP.KEKA.SC.Y.0018.000000T0000Z-260220T1100Z/
/O.CON.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
Pt St George to Cape Mendocino out 10 nm-
244 AM PST Fri Feb 20 2026

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 55 kt and 
  seas 8 to 13 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From late tonight through late Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-201845-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1400Z/
/O.CON.KEKA.GL.A.0006.260221T0600Z-260221T2100Z/
/O.CON.KEKA.SR.A.0002.260221T2100Z-260222T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY
THIS MORNING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 15 
  kt and seas 9 to 14 feet. For the Gale Watch, southeast winds 
  25 to 35 kt with gusts up to 50 kt and seas 10 to 15 feet 
  possible. For the Storm Watch, southeast winds 35 to 45 kt 
  with gusts up to 60 kt and seas 13 to 18 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 AM PST early this 
  morning. For the Gale Watch, from this evening through 
  Saturday afternoon. For the Storm Watch, from Saturday 
  afternoon through late Saturday night.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ455-201845-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-260220T1400Z/
/O.CON.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
244 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY
THIS MORNING...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, seas 7 to 12 feet. For 
  the Gale Watch, southeast winds 30 to 40 kt with gusts up to 
  55 kt and seas 9 to 14 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 6 AM PST early this 
  morning. For the Gale Watch, from late tonight through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
524 
WHUS76 KEKA 201820
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1020 AM PST Fri Feb 20 2026

PZZ470-210230-
/O.NEW.KEKA.SC.Y.0020.260220T2100Z-260221T0300Z/
/O.UPG.KEKA.GL.A.0006.260221T0600Z-260221T1500Z/
/O.NEW.KEKA.GL.W.0006.260221T0300Z-260221T1500Z/
/O.UPG.KEKA.SR.A.0002.260221T1500Z-260222T1200Z/
/O.NEW.KEKA.SR.W.0003.260221T1500Z-260222T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1020 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
SATURDAY...
...STORM WARNING IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST
SUNDAY...

* WHAT...For the Gale Warning, south winds 30 to 35 kt with 
  gusts up to 45 kt and seas 11 to 16 feet expected. For the 
  Storm Warning, south winds 35 to 45 kt with gusts up to 60 kt 
  and seas 20 to 25 feet expected. For the Small Craft Advisory, 
  south winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 9 
  feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 7 PM this evening to 7 AM 
  PST Saturday. For the Storm Warning, from 7 AM Saturday to 4 
  AM PST Sunday. For the Small Craft Advisory, until 7 PM PST 
  this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-210230-
/O.UPG.KEKA.GL.A.0006.260221T0600Z-260221T2100Z/
/O.NEW.KEKA.GL.W.0006.260221T0900Z-260221T2100Z/
/O.NEW.KEKA.SC.Y.0020.260221T0000Z-260221T0900Z/
/O.UPG.KEKA.SR.A.0002.260221T2100Z-260222T1200Z/
/O.NEW.KEKA.SR.W.0003.260221T2100Z-260222T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1020 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM PST SATURDAY...
...STORM WARNING IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST
SUNDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt with 
  gusts up to 50 kt and seas 9 to 14 feet expected. For the 
  Storm Warning, south winds 35 to 40 kt with gusts up to 55 kt 
  and seas 14 to 19 feet expected. For the Small Craft Advisory, 
  south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 
  10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 1 AM to 1 PM PST Saturday. 
  For the Storm Warning, from 1 PM Saturday to 4 AM PST Sunday. 
  For the Small Craft Advisory, from 4 PM this afternoon to 1 AM 
  PST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-210230-
/O.NEW.KEKA.SC.Y.0020.260221T0000Z-260221T0600Z/
/O.UPG.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
/O.NEW.KEKA.GL.W.0006.260221T0600Z-260222T1500Z/
Pt St George to Cape Mendocino out 10 nm-
1020 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST
SUNDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 11 to 16 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  35 kt and seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 10 PM this evening to 7 AM 
  PST Sunday. For the Small Craft Advisory, from 4 PM this 
  afternoon to 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-210230-
/O.UPG.KEKA.GL.A.0006.260221T0900Z-260222T1200Z/
/O.NEW.KEKA.GL.W.0006.260221T1500Z-260222T2100Z/
/O.NEW.KEKA.SC.Y.0020.260221T0300Z-260221T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
1020 AM PST Fri Feb 20 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST SATURDAY...
...GALE WARNING IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST SUNDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 12 to 17 feet expected. For the 
  Small Craft Advisory, southeast winds 25 to 35 kt with gusts 
  up to 45 kt and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 7 AM Saturday to 1 PM PST 
  Sunday. For the Small Craft Advisory, from 7 PM this evening 
  to 7 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Feb 19, 1:52 AM PST, 13 hours 30 minutes earlier.

Area forecast discussion, Feb 19, 1:52 AM PST, 13 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
152 AM PST Thu Feb 19 2026

.SYNOPSIS...Major winter weather impacts (heavy wet snow, rain
& gusty winds) expected through Thursday. A break in the precip
is expected Thursday afternoon through Friday before another storm
system moves in for the weekend bringing rain, snow & strong winds.

&&
KEY MESSAGES:

* Additional widespread rain, heavy wet snow and gusty winds tonight
  through Thursday will result in dangerous travel conditions,
  downed trees and possible power outages.

* Major travel impacts will continue on highways 199, 299, 3, 36 and
  101 through Thursday, with a brief break is expected on Friday.

* Small hail accumulation is expected for lower elevations along the
  NW California Coast, with heavy showers tonight through Thursday
  morning.

* A brief break is expected Friday, with below-normal diurnal and
  overnight temperatures.

* Heavy rain with higher snow levels and strong gusty winds probable
  this weekend. Flooding is possible in Del Norte, Humboldt,
  Mendocino and Lake counties.

.DISCUSSION...Widespread rain, heavy wet snow, and gusty winds are
expected through Thursday as an occluded cold front drops down from
the Pacific NW. Snow levels are expected to lower to around 1,000 to
2,000 feet, with levels as low as 500-1,000ft for Trinity, interior
Del Norte, Trinity, and northern Humboldt counties. Down south, a
warmer air mass will slightly raise the snow levels to around 2,000-
3,000 feet at Mendocino and Lake counties Thursday. The heaviest wet
snow rates are expected Thursday morning. Additional accumulations
of 3 to 6 inches are forecast for elevations above 2,000 feet in Del
Norte, Humboldt and Trinity counties; lighter amounts up to 1 inches
for elevations above 1,000 feet to 2,000 feet. Meanwhile, 4 to 6
inches of wet snow is expected for elevations above 2,500 feet in
Mendocino and Lake counties. Major travel impacts will continue on
highways 199, 299, 3, 36 and 101 through Thursday. There is the
potential for accumulating small hail at lower elevations with the
heavy showers tonight through Thursday morning, which can create
slippery "ice rink" conditions on the roads in a matter of seconds.

Showers are expected to diminish Thursday evening as northerly winds
aloft bring a drier air mass across the area. This airmass will be
very cold, yet how much this is felt at surface will depend on the
extend of cloud coverage. Overnight low temperatures may end up
warmer than expected if there are more low clouds. Either way,
temperatures are forecasted to be cold enough to cause a cold
weather advisory for Thursday morning and Friday morning for SW
Humboldt, coastal Mendocino, the Russian River Valley, and Southern
Lake COunty. On Friday, a brief break of precipitation is expected
allowing even colder overnight lows if clouds do not inhibit
nighttime cooling.

This weekend and into early next week, the active weather pattern
continues with the approach of a broad closed upper- level trough
and associated frontal system. The WPC 500 mb cluster analysis
continues to show a decent agreement that a broad closed upper
level trough will settle over the Northeastern Pacific. This system
is expected to bring heavy rainfall, heavy mountain snow and
strong southerly winds. The ensemble means for both the GEFS and
EPS are showing a high probabilities (90-100% chance) of at a
weak atmospheric river (IVT's greater than 250 kg/m/s), however
there is an increasing chance (35-60% chance) for over 500 kg/m/s.
While this is not particularly strong, it looks like there will
be multiple impulses that may over whelm the rivers and streams.
There still uncertainties on exact timing of the rain pulses,
which will be a big factor in the level of impacts. Strong,
southerly winds are also expected with the strongest through
Saturday night. The mean NBM 24 hour max gust shows around 40 to
55 mph at the lower elevations and the higher elevation wind gusts
are showing over 70 mph. /ds

&&

.AVIATION...VFR conditions and light surface winds have prevailed
at the terminals with periods of random rain showers, intense and
mixed with small hail at times, has occasionally resulted in MVFR
ceilings from 1500-3000 feet and IFR vsby around 1 to 2 miles.
Expect VFR to predominate through Thursday. There is about a 50%
chance for MVFR ceilings and a 20% chance for IFR vsby in more
intense convection or showers at any given time. Winds will remain
predominately light, 10 kt or less, with a 25% chance for gusts
to 30 kt in showers.

&&

.MARINE...A large, steep, northwest swell will diminish into
Thursday. A west wind surge is forecast to develop again after
frontal passage tonight, followed by periodic gale force N wind
gusts for mostly the outer waters on Thu. Gales are most likely
for the southern outer waters. Conditions settle down very briefly
on Fri before a series of powerful frontal systems bring a
moderate to high risk for gale or storm force winds Fri night
through Sun night. More specific updates and details for the
hazardous weekend will become available soon as high resolution
model data becomes available.

&&

.HYDROLOGY...An atmospheric river event is expected to impact NW
California this weekend and into early next week. Moderate to
heavy rainfall will increase the potential for rapid rises on
rivers, streams and creeks across the region. The Weather
Prediction Center (WPC) included Del Norte County, Humboldt,
Mendocino and Lake counties in the Marginal Risk (at least 5%) of
excessive rainfall for Sunday. There is a 55 to 80% chance for
24-hr probability of precipitation >1" from 4 PM Saturday through
4 PM Sunday, with up to 95% chance for the exposed ridges in Del
Norte and Humboldt counties. There is a 50-75% prob. for >2" & a
30-50% for >3" for elevated coast terrain Sat to Sun.

A rapid rise of the main stem river is expected on Sunday.
At this point, the Russian River at Hopland has around a 20%
chance of exceeding flood stage Sunday evening. Many other rivers
such as the Navarro, Mad, and Eel are expected to reach
action/monitor stage. These will need to be watched as it gets
closer. The rest of the main stem river are not expected to
reach/exceed flood stage as of yet./ds

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Winter Weather Advisory until 10 AM PST this morning for
     CAZ101-103.

     Winter Storm Warning until 10 AM PST this morning for
     CAZ102-105>108.

     Winter Storm Warning until 6 AM PST early this morning for
     CAZ104-110-111-114-115.

     Cold Weather Advisory until 10 AM PST this morning for
     CAZ104-109-112-113-115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 AM PST Friday for PZZ450.

     Small Craft Advisory until 8 AM PST this morning for PZZ455.

     Gale Warning from 8 AM this morning to 7 PM PST this
     evening for PZZ455.

     Small Craft Advisory until 3 AM PST early this morning for
     PZZ470-475.

     Gale Warning until 4 PM PST this afternoon for PZZ470.

     Gale Warning until 11 PM PST this evening for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 11:43 PM PSTCold Weather AdvisoryEKAHumboldt, Mendocino9 hr
Feb 19, 11:45 AM PSTCold Weather AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity21 hr
Feb 19, 3:22 PM PSTGale WatchEKA19 hr

Nearby

Storm Watches in California, 2026Every storm watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.